MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 10MM X 18CM 125D; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 10MM X 18CM 125D; NAIL, FIXATION, BONE
Catalog Number 71675201
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on patient with a cognitive impairment.An alleged fall occured on (b)(6) 2017, however this is uncertain in terms of patient's dementia.It was reported that x-ray showed that the lag screw has turned itself up in acetabulum.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
INTERTAN 10MM X 18CM 125D
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6438399
Report Number1020279-2017-00219
Device Sequence Number10771699
Product Code JDS
UDI-Device Identifier03596010561046
UDI-Public03596010561046
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Catalogue Number71675201
Device Lot Number16ET69578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2017
Initial Date Received by Manufacturer 03/04/2017
Supplement Date Received by ManufacturerNot provided
03/29/2017
Initial Report FDA Received Date03/28/2017
Supplement Report FDA Received Date04/03/2017
09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;